Koszul duality and homotopy theory of curved Lie algebras

Maunder, James (2017) Koszul duality and homotopy theory of curved Lie algebras. Homology, Homotopy and Applications, 19 (1). pp. 319-340. ISSN 1532-0073

Full text not available from this repository.


This paper introduces the category of marked curved Lie algebras with curved morphisms, equipping it with a closed model category structure. This model structure is---when working over an algebraically closed field of characteristic zero---Quillen equivalent to a model category of pseudo-compact unital commutative differential graded algebras, this extends known results regarding the Koszul duality of unital commutative differential graded algebras and differential graded Lie algebras. As an application of the theory developed within this paper, algebraic deformation theory is extended to functors on pseudo-compact, not necessarily local, commutative differential graded algebras.

Item Type:
Journal Article
Journal or Publication Title:
Homology, Homotopy and Applications
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
26 Feb 2019 14:40
Last Modified:
22 Nov 2022 05:07